Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 48, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 24, 2010, 10:55 PM CDT for 4 counties in Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 10:55 PM CDT (03:55 UTC)
- Expired
- May 24, 2010, 11:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 64 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 9:50 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4563 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361 WFUS54 KAMA 250355 TORAMA TXC011-065-129-179-250430- /O.NEW.KAMA.TO.W.0048.100525T0355Z-100525T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1055 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS. SOUTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS. NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1130 PM CDT * AT 1050 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 7 MILES SOUTH OF GROOM...OR ABOUT 14 MILES EAST OF CLAUDE...MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAKE MCCLELLAN...HOWARDWICK AND GROOM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3538 10100 3509 10071 3496 10109 3512 10126 TIME...MOT...LOC 0355Z 234DEG 15KT 3511 10108 $$ SJOHNSON
1 follow-up statement
994 WWUS54 KAMA 250409 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1109 PM CDT MON MAY 24 2010 TXC011-065-129-179-250430- /O.CON.KAMA.TO.W.0048.000000T0000Z-100525T0430Z/ CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX- 1109 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHWESTERN DONLEY...NORTHEASTERN ARMSTRONG...SOUTHWESTERN GRAY AND SOUTHEASTERN CARSON COUNTIES... AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF GROOM...OR ABOUT 16 MILES NORTHWEST OF CLARENDON...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...LAKE MCCLELLAN. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. LAT...LON 3515 10123 3538 10100 3509 10071 3497 10105 TIME...MOT...LOC 0409Z 234DEG 15KT 3514 10102 $$ SJOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 10:28 PM CDT, 27 minutes earlier.
Area forecast discussion, May 24, 10:28 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1028 PM CDT MON MAY 24 2010 .UPDATE... WITH THE EMERGENCE OF THE LOW LEVEL JET...STRONG TO SEVERE STORMS WILL CONTINUE A BIT LONGER INTO THE NIGHT. NEW WATCH IS SEVERE THUNDERSTORM WATCH NUMBER 220 UNTIL 2 AM CDT FOR MOST OF THE EASTERN HALF OF THE AREA. THE ATMOSPHERE WILL EVENTUALLY STABILIZE LATE TONIGHT AND SHOULD LIMIT UPDRAFT POTENTIAL. OTHERWISE...MOISTURE WILL BE REPLENISHED EAST OF THE DRYLINE WHICH STRETCHED ACROSS THE WESTERN PARTS OF THE PANHANDLES. OVERNIGHT LOW TEMPERATURES SHOULD STAY WARM THOUGH A WEAK COLD FRONT WILL BE APPROACHING FROM THE NORTHWEST AND WILL BEGIN TO COOL TEMPERATURES EARLY TUESDAY MORNING...ESPECIALLY OVER THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES. NUNEZ && .PREV DISCUSSION... /ISSUED 812 PM CDT MON MAY 24 2010/ UPDATE... UPDATED FORECAST TO EXTEND TORNADO WATCH NUMBER 212 UNTIL 10 PM FOR MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND RANDALL WERE REMOVED FROM THE WATCH. STRONG TO SEVERE STORMS SHOULD PERSIST EAST OF THE DRYLINE THAT CURRENTLY BISECTS THE PANHANDLES. NUNEZ PREV DISCUSSION... /ISSUED 640 PM CDT MON MAY 24 2010/ AVIATION... DRYLINE HAS HALTED ITS EASTWARD PROGRESSION INTO THE CENTRAL PARTS OF THE PANHANDLES...AND WAS NOW DRIFTING BACK TO THE WEST. AS A RESULT...THE CHANCE OF THUNDERSTORMS STILL EXISTS OVER KAMA AND KGUY THROUGH EARLY THIS EVENING. WE KEPT THE CB REMARK FOR KAMA AND KGUY TO ACCOUNT FOR ISOLATED STORMS. LATER TONIGHT...LOW CLOUDS ARE LIKELY TO RETURN TO KAMA AND KGUY WHEN THE LOW LEVEL JET DEVELOPS OVERNIGHT. WE ARE NOT SURE HOW FAR WEST THESE MVFR CONDITIONS WILL EXTEND WITH THE DRYLINE POSITION STILL UNCERTAIN. KDHT IS EXPECTED TO STAY VFR AT THIS TIME. NUNEZ PREV DISCUSSION... /ISSUED 230 PM CDT MON MAY 24 2010/ DISCUSSION... SEVERE WEATHER DURING THE SHORT TERM PART OF THE FORECAST WILL REMAIN THE MAIN WEATHER CONCERN THIS AFTERNOON...SO WILL BE FAIRLY BRIEF. UPPER LEVEL TROUGH ACROSS THE FOUR CORNERS REGION HAS ASSUMED A NEGATIVE TILT AS IT EJECTS TO THE NORTHEAST INTO THE NORTHERN PLAINS STATES. THUNDERSTORMS HAVE ALL READY ERUPTED ALONG AND EAST OF APPROACHING DRYLINE. LATEST LAPS ANALYSIS INDICATES DRYLINE HAS SLIPPED INTO THE WESTERN ZONES WITH LOWER 30 DEWPOINTS ACROSS THE WEST WITH MIDDLE TO UPPER 60S TD/S IN THE EAST. RUC MESO ANALYSIS DATA REVEALS SBCAPES OF 2500 TO 3000 WITH SUFFICIENT SHEAR TO SUPPORT ORGANIZED CONVECTION...INCLUDING SUPERCELLS. LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE GIVEN BACKED SOUTHEASTERLY WINDS LOCATED ACROSS THE CENTRAL/EASTERN LOCATIONS. TORNADO WATCH WILL REMAIN IN EFFECT ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES UNTIL 800 PM CDT. COVERAGE MAY INCREASE LATER THIS AFTERNOON/EVENING AS THUNDERSTORM COMPLEX MAY EVOLVE...WHICH WILL CONTINUE TO SUPPORT A SEVERE WEATHER THREAT. LITTLE CHANGES WERE MADE ON TUESDAY AND WEDNESDAY SURFACE TROUGH AND DRYLINE WILL MEANDER ACROSS THE REGION...WITH THE CONTINUATION OF SHOWER AND THUNDERSTORM CHANCES. THE EXTENDED PORTION OF THE FORECAST REMAINS IN TACT AND UNCHANGED AS SEVERE WEATHER IS THE FOCUS OF THE SHORT TERM. UPPER LEVEL RIDGING WILL TAKE PLACE ACROSS THE PANHANDLES LATE WEDNESDAY THROUGH FRIDAY...ENDING PRECIP CHANCES. TEMPS WILL INCREASE BACK INTO THE MIDDLE TO UPPER 80S DURING THIS TIME. UPPER LEVEL RIDGE MAY DAMPEN SOME DURING THE LATTER PART OF THE WEEK...BUT FORECAST WILL REMAIN DRY ATTM. FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST DUE TO RECENT RAINS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/08
Hazardous weather outlook, May 24, 10:15 PM CDT, 40 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1015 PM CDT MON MAY 24 2010 OKZ001>003-TXZ001>020-251100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1015 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE EASTERN HALF OF THE TEXAS PANHANDLE TONIGHT. SOME OF THE STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS,. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY FOR THIS AREA. IN ADDITION...SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED TONIGHT ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. THEREFORE...CAUTION IS ADVISED ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AS WELL AS THE EASTERN HALF OF THE TEXAS PANHANDLE INTO EARLY TUESDAY MORNING. ANDRADE
In the hours before
Local storm report, May 24, 9:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
945 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000546
JACKSONLocal storm report, May 24, 9:48 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
948 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 N PERRYTON 36.42N 100.80W
05/24/2010 E1.00 INCH OCHILTREE TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000547
JACKSONSpecial weather statement, May 24, 9:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 957 PM CDT MON MAY 24 2010 TXZ017-250330- RANDALL TX- 957 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR RANDALL COUNTY. AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 11 MILES SOUTH OF CANYON...MOVING NORTHEAST AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Local storm report, May 24, 10:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1004 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 1 W CLARENDON 34.94N 100.91W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000548
JACKSONLocal storm report, May 24, 10:24 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 10 S FARNSWORTH 36.18N 100.97W
05/24/2010 E60 MPH OCHILTREE TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000549
JACKSONLocal storm report, May 24, 10:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
&&
EVENT NUMBER AMA1000550
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 53 min |
| May 24, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 66 min |
| May 24, 8:32 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 28 min |
| May 24, 8:57 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 48 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Potter, Randall | 61 min |
| May 24, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 66 min |
| May 24, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 24, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 59 min |
| May 24, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 24, 10:05 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 24, 10:21 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson | 24 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| May 24, 10:37 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 23 min |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 67 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 63 min |
| May 24, 11:13 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 32 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 57 min |
| May 24, 11:38 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 22 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 62 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| May 24, 11:53 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 37 min |
| May 24, 11:59 PM CDT | Tornado Warning | AMA | Carson, Donley, Gray, Roberts | 31 min |
| May 25, 12:03 AM CDT | Tornado Warning | AMA | Potter, Randall | 42 min |
| May 25, 12:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Hutchinson, Randall, Roberts | 66 min |
| May 25, 12:15 AM CDT | Tornado Warning | AMA | Collingsworth, Donley, Wheeler | 30 min |
| May 25, 12:16 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Potter, Randall | 4 hr |
| May 25, 12:28 AM CDT | Tornado Warning | AMA | Armstrong, Carson | 32 min |
| May 25, 12:38 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 67 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 25, 12:49 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 116 min |
| May 25, 1:05 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 25, 1:41 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Wheeler | 4 hr |
| May 25, 2:25 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| May 25, 2:29 AM CDT | Flash Flood Warning | AMA | Carson, Gray | 3 hr |
| May 25, 3:18 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 3 hr |
| May 25, 10:30 AM CDT | Areal Flood Advisory | AMA | Gray | 6 hr |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 43 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 39 min |
| May 25, 4:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 59 min |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 62 min |
| May 25, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.